# SDR UPS99830310

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH WAS FOUND ON, BATTERY FOUND DEAD.  REMOVED AND REPLACED EXIT LIGHT BATTERY PACK.  OPS CK GOOD.  WORK IAW MM 33-50-01 PN ON AND OFF 5708458-503 SN ON 10886 OFF 10382.
